# SDR SWAA2019061733718

- Difficulty date: June 4, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAD MECHANICAL DAMAGE AT BS. 520, LBL 25.   REMOVED SEAT TRACK IAW SRM AND DWG.
